On the Periods of Enriques Surfaces. I.

Eiji Horikawa

Mathematische Annalen (1978)

  • Volume: 234, page 73-88
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Horikawa, Eiji. "On the Periods of Enriques Surfaces. I.." Mathematische Annalen 234 (1978): 73-88. <http://eudml.org/doc/163123>.

author = {Horikawa, Eiji},
journal = {Mathematische Annalen},
pages = {73-88},
title = {On the Periods of Enriques Surfaces. I.},
url = {http://eudml.org/doc/163123},
volume = {234},
year = {1978},

AU - Horikawa, Eiji
TI - On the Periods of Enriques Surfaces. I.
JO - Mathematische Annalen
PY - 1978
VL - 234
SP - 73
EP - 88
UR - http://eudml.org/doc/163123
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.